MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.E1 initial reporter phone number: (b)(6).
 
Event or Problem Description
The event involved a 4-way high flow stopcock w/rotating luer where it was reported the stopcock was leaking.No obvious damage seen, and connection was tight.Stopcocks were changed immediately.It was reported that the leaking started hours after it was initiated and occurred during a propofol and fentanyl infusion.Patient woke up and almost pulled out endotracheal tube, was restless, had to receive a dose of midazolam while stopcock was replaced.There was patient involved and no patient harm reported.
 
Additional Manufacturer Narrative
Received one new list# b4018, 4-way high flow stopcock w/rotating luer; lot# 13781156.No physical defects or other anomalies noted.Without the used sample, we are unable to confirm the customer complaint of a stopcock leak or determine a root cause.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 8/5/2024.

Brand Name
4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19829239
Report Number9617594-2024-00942
Device Sequence Number20872972
Product Code FMG
UDI-Device Identifier00887709008694
UDI-Public(01)00887709008694(17)281001(10)13781156
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4018
Device Lot Number13781156
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL, UNK MFR; MIDAZOLAM, UNK MFR; PROPOFOL, UNK MFR
Patient SexUnknown